Asymptotic stability and decay rates of positive linear systems with unbounded delays

Hamid Reza Feyzmahdavian, Themistoklis Charalambous, Mikael Johansson

Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

5 Citations (Scopus)

Abstract

There are several results on the stability analysis of positive linear systems in the presence of constant or time-varying delays. However, most existing results assume that the delays are bounded. This paper studies the stability of discrete-time positive linear systems with unbounded delays. We provide a set of easily verifiable necessary and sufficient conditions for delay-independent stability of positive linear systems subject to a general class of heterogeneous time-varying delays. For two particular classes of unbounded delays, explicit expressions that bound the decay rate of the system are presented. We demonstrate that the best bound on the decay rate that our results can guarantee can be found via convex optimization. Finally, the validity of the results is demonstrated via a numerical example.

Original languageEnglish
Title of host publication2013 IEEE 52nd Annual Conference on Decision and Control, CDC 2013
PublisherIEEE
Pages1423-1428
Number of pages6
ISBN (Print)9781467357173
DOIs
Publication statusPublished - 2013
MoE publication typeA4 Article in a conference publication
EventIEEE Conference on Decision and Control - Florence, Italy
Duration: 10 Dec 201313 Dec 2013
Conference number: 52

Conference

ConferenceIEEE Conference on Decision and Control
Abbreviated titleCDC
CountryItaly
CityFlorence
Period10/12/201313/12/2013

Fingerprint Dive into the research topics of 'Asymptotic stability and decay rates of positive linear systems with unbounded delays'. Together they form a unique fingerprint.

Cite this